

Agenda - Meeting in Rotterdam 17. /18. May 2018

Room: Q1-01, Sartre room, Q-building on Woudestein campus

17 May	11.00 - 11.35	Research in Progress: "The Impact of Mode of Drug
17 Way	11.00 11.00	Administration on Quality of Care – Fixed-Dose versus
		Loose-Dose Combinations", Anna-Katharina Böhm
	11.35 - 12.10	Research in Progress: "The causal effect of volume on
	11.55 - 12.10	health gains from hip replacement surgery: Evidence from
		England", Laurie R. Jacquet
	12.10 - 12.45	Research in Progress : "Change in blood donation patterns
	12.10 - 12.45	– analysis of data from a large German hospital between
	12 45 12 20	2008-2017", Torsten Chandler
	12.45 - 13.30	45 minutes lunch delivered to ESHPM
	13.30 – 14.05	Research in Progress: "Investigating the Geographic
l		Variation of Elderly Hospital Unplanned Readmission Rates
		after Cost-containment Measures in Italy", Yuxi Wang
	14.05 - 14.40	Research in Progress: "Danish Diabetes Disease
		Management Program", Ryan Pulleyblank
		15 minutes break
	14.55 – 16.30	Meeting of the Supervisory Board
		15 minutes break
	16.45 – 17.20	Research in Progress: "The effect of adverse
		socioeconomic conditions on the quality of primary care in
		Portugal", Joana Pestana
	17.20 - 17.55	Research in Progress: "Hospital cost, price, and quality of
		care", Sara Jamalabadi
	17.55 - 18.30	Research in Progress: "Impact of guidelines on diffusion of
		medical technology", Rucha Vadia
	19.30	Dinner
18 May	9.00 - 9.35	Research in Progress: "Hospital and physician effects on
_		treatment choices", Luis Fernandes
	9.35 - 10.10	Research in Progress: "An aggregated quality index to
		measure hospital performance in cardiovascular disease
		treatment: AFT SUR via two-stage weighted least squares
		(WLS) or multilevel logit SUR? Preliminary results", Angela
		Meggiolaro
	10.10 - 10.45	Research in Progress : "The effect of financial incentives
		on GPs behaviour- The case of Denmark", James
		O'Halloran
		15 minutes break
	11.00 - 11.35	Research in Progress: - "A tariff for the ICECAP-O based
	11.00 11.55	on experienced utility", Sebastian Himmler
		on experienced during , sepastian minimier



1	1.35 – 12.10	Research in Progress: "Intergenerational transfer of sleep
		quality'", Nirosha Varghese
1	2.10 - 12.55	45 minutes lunch delivered to ibMG
1	2.55 – 13.30	Research in Progress: "Crisis-Induced Hospital Financial
		Performance and Quality of Care: Evidence From
		Portugal", Iryna Sabat
1	3.30 – 14.05	Research in Progress: "The role of domain-specific
		reference points in life satisfaction", Sebastian Neumann
1	4.05 – 14.10	Closing of the meeting